# SDR AALA202303237055

- Difficulty date: March 22, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N761AJ
- Make and model: Boeing 777223
- Aircraft serial: 31478
- Aircraft time: 78,535 hours, 9,877 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Hinge
- Condition: Unsecure
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY 4F-1L DOOR HANDLE IS HARD TO ROTATE. SECURED DOOR HINGE.
